MathSciNet Relay Station
MathSciNet bibliographic data
MR1443864 32C16 (32D10 32D15)
Boivin, André; Dwilewicz, Roman Extension and approximation of CR functions on tube manifolds. Trans. Amer. Math. Soc. 350 (1998), no. 5, 1945–1956.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement